# SDR AALA20130516015

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 63,990 hours, 33,201 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: DT2RA7
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED LANDING GEAR UNSAFE INDICATION.  EMERGENCY DECLARED,  FLIGHT LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  REPLACED S1-89 GEAR HANDLE SWITCH.  SYS GROUND CHECK NORMAL OPS.
